International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Quasi-Power Increasing Sequences and Their Some Applications

  • Hüseyin Bor1
  1. P.O.Box 121, TR-06502 Bahçelievler Ankara

Abstract

In [6], we proved a main theorem dealing with |N,pn,θn |k summability factors using a new general class of power increasing sequences instead of a quasi-σ-power increasing sequence. In this paper, we prove that theorem under weaker conditions. This theorem also includes some new results.

How to Cite

H. Bor, On Quasi-Power Increasing Sequences and Their Some Applications, Int. J. Anal. Appl. 10 (2016), 95–100.

BibTeX
@article{Bor2016,
  author  = {Bor, Hüseyin},
  title   = {On Quasi-Power Increasing Sequences and Their Some Applications},
  journal = {Int. J. Anal. Appl.},
  volume  = {10},
  year    = {2016},
  pages   = {95--100},
  doi     = {}
}

References

  • [1] H. Bor, On two summability methods, Math. Proc. Camb. Philos. Soc., 97 (1985), 147-149.
  • [2] H. Bor, On the relative strength of two absolute summability methods, Proc. Amer. Math. Soc., 113 (1991), 1009-1012.
  • [3] H. Bor, A general note on increasing sequences, JIPAM. J. Inequal. Pure Appl. Math., 8 (2007), Article ID 82.
  • [4] H. Bor, New application of power increasing sequences, Math. Aeterna, 2 (2012), 423-429.
  • [5] H. Bor, A new application of generalized power increasing sequences, Filomat, 26 (2012), 631-635.
  • [6] H. Bor, A new application of generalized quasi-power increasing sequences, Ukrainian Math. J., 64 (2012), 731-738.
  • [7] E. Cesàro, Sur la multiplication des séries, Bull. Sci. Math., 14 (1890), 114-120.
  • [8] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc., 7 (1957), 113-141.
  • [9] G. H. Hardy, Divergent Series, Oxford Univ. Press., Oxford, (1949).
  • [10] L. Leindler, A new application of quasi power increasing sequences, Publ. Math. Debrecen, 58 (2001), 791-796.
  • [11] K. N. Mishra and R. S. L. Srivastava, On | ¯ N,pn| summability factors of infinite series, Indian J. Pure Appl. Math., 15 (1984), 651-656.
  • [12] W. T. Sulaiman, On some summability factors of infinite series, Proc. Amer. Math. Soc., 115 (1992), 313-317.
  • [13] W. T. Sulaiman, Extension on absolute summability factors of infinite series, J. Math. Anal. Appl., 322 (2006), 1224-1230.
  • [14] W. T. Sulaiman, A note on |A|ksummability factors of infinite series, Appl. Math. Comput., 216 (2010), 2645-2648.